Friday, September 29, 2023

Advil Cold & Flu Coated Tablets

Must read

What Form Does This Medication Come In

Advil Sample

Liqui-Gels

Each light gold, liquid-filled gelatin capsule contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: D& C Yellow No. 10, FD& C Red No. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, and sorbitol.

Caplets

Each beige, sugar-coated caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglyceride, ammonium hydroxide, carnauba wax, cellulose, cornstarch, croscarmellose sodium, iron oxides, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Daytime

Each caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglycerides, carnauba wax, cellulose, cornstarch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.

Sarah Wants Effective Relief For Her Sore Throat And Other Common Cold Symptoms

Sarah* has two young children who require constant supervision. She has had a fever for a day and woke up this morning to symptoms of a sore throat, sinus pain and body ache. Since she works from a home office and is on virtual calls or on her phone frequently, she needs to be extra alert of balancing the needs of her family even though she is suffering from the symptoms of a cold or flu. Sarah is hoping for effective relief, especially from her sore throat, so she can stay on top of everything.

Her symptoms: Sore throat, sinus pain, body ache and fever.

Advil Cold, Sinus and Flu Extra Strength is indicated to treat pain and fever related to a cold and flu. Studies have demonstrated a proven effect of Advil on:1,2

  • sore throat pain

Advil Allergy & Congestion Relief

Advil Allergy & Congestion Relief treats your toughest allergy symptomsincluding nasal congestion. Most allergy medicines dont do that. The ibuprofen in Advil combined with an antihistamine and a decongestant helps relieve upper respiratory symptoms associated with allergies.

Advil Allergy & Congestion Relief treats your multi-symptom sinus and allergy needs with just one tablet by combining the power of Advil and a proven decongestant to reduce swelling due to sinus pressure and nasal congestion, plus an effective antihistamine to relieve sneezing, runny nose and your other allergy symptoms.

Take on all your tough allergy symptoms with Advil Allergy & Congestion Relief.

Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies and the common cold:

  • runny nose
  • itching of the nose or throat
  • sneezing

12 years of age and older:

  • 1 tablet every 4 hours while symptoms persist
  • Do not use more than 6 tablets in 24 hours unless directed by a doctor

Under 12 years of age:

  • Do not use

    *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

Use as directed. Read complete warnings and information.

Read Also: Does Medicare Pay For Flu Shots

Why Should I Buy A Advil Cold And Sinus

You can tell if you need or want a advil cold and sinus by looking at your existing inventory. You probably dont need it and should reconsider buying it. If you cant get go of the old one, you could sell it and use the proceeds to buy the new one.This is a fun and easy approach to finish your task.

Final Thoughts

Lets face it, we all want to feel good about our purchases. But there are so many! How can you know which is best? You need not be concerned because Aids Quilt has your back. Our trained staff is here to help you find what works for you. Before making a final decision, you can take advantage of our free consultations.

What Is Advil Multi

Advil Multi

Chlorpheniramine is an antihistamine. Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.

Advil Multi-Symptom Cold is a combination medicine used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, headache, and pain or fever caused by allergies or the common cold.

Advil Multi-Symptom Cold may also be used for purposes not listed in this medication guide.

Read Also: How To Get Flu Shot Record From Cvs

How To Choose The Most Popular Advil Cold And Sinus

The three most crucial criteria to consider are price, quality, and popularity.Price is an obvious factor to consider, as you want to ensure it is acceptable for your needs.Quality should also be examined because buying a low-quality goods will not help you achieve your main aim of obtaining the best product.Finally, while not as obvious as price or quality, popularity can be just as significant as both when it comes to attracting new customers.

Customers Who Viewed This Item Also Viewed

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

Read Also: What To Take For Flu When Pregnant

Related Products With Free Delivery On Eligible Orders

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.

What Should I Avoid While Taking Advil Multi

Advil Ibuprofen Tablets 200 mg Pain Reliever/Fever Reducer (NSAID) 200 Coated Tablets

Avoid driving or hazardous activity until you know how this medicine will affect you. Your reactions could be impaired.

Avoid drinking alcohol. It may increase your risk of stomach bleeding.

Ask a doctor or pharmacist before using other medicines for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients similar to ibuprofen .

You May Like: Arm And Shoulder Pain After Flu Shot

When Used As Directed For Acute Pain Otc Ibuprofen Is Well Tolerated2*

In the PAIN study, which included over 8,500 patients, total GI events and abdominal pain were less frequent with ibuprofen compared to ASA or acetaminophen ) 2,3

This large-scale randomized trial comparing nonprescription doses of ASA, acetaminophen, and ibuprofen in 8,677 adults measured rates of significant adverse events related to tolerability. The primary outcome measure was the number of patients with at least one significant adverse event, defined as an event that was serious, severe or moderate, resulted in a second physician consultation, led to cessation of treatment, or was of missing intensity. Statistical analysis tested for equivalence between ibuprofen and acetaminophen, and for difference with ASA.2,3*

GI: gastrointestinal ASA: acetylsalicylic acid OTC = over the counter.

* This was a blinded, multicentre study in general practice of up to 7 days of ASA, acetaminophen or ibuprofen , administered for common painful conditions, using patient generated data with physician assistance. 1,108 general practitioners included 8,677 adults . The main indications were musculoskeletal or back pain , sore throat, the common cold and flu .

What Are Todays Most Popular Advil Cold And Sinus Models

There are many advil cold and sinus items accessible today for men and women seeking quality and reliability. Every advil cold and sinus model follows the same essential premise. But they appeal to various users.Its no secret that certain products appeal to specific populations. What if you could see which products were the most popular across all consumers? You can, and weve got the list. Check out our collection of products that appear to appeal to all ages, genders, and locations.

Also Check: How Long Did It Take To Make The Flu Vaccine

How Does This Medication Work What Will It Do For Me

This product is a combination of 2 medications: ibuprofen and pseudoephedrine. Ibuprofen is a nonsteroidal anti-inflammatory drug that reduces pain, fever, and inflammation by reducing a substance in the body that leads to inflammation and pain. Pseudoephedrine is a that relieves the symptoms of nasal and sinus congestion by reducing swelling in nasal passages and sinuses.

This medication is used to relieve nasal congestion, sinus congestion, sinus pain, fever, headache, sore throat, and body aches and pains that are associated with the common cold, sinusitis, or the flu.

Your doctor or pharmacist may have suggested this medication for conditions other than the ones listed in this drug information article. As well, some forms of this medication may not be used for all of the conditions discussed here. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor or pharmacist.

Do not give this medication to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take this medication if their doctor or pharmacist has not recommended it.

Is It Time To Get A New Advil Cold And Sinus

Advil Non

Youre looking for a new advil cold and sinus. What do you think? Its difficult to predict future price changes. If there are no signs of production slowing, it can be worth buying now to enjoy your investment sooner. But if output is declining and prices are predicted to rise, you might want to wait until the buzz has died down before making a choice.

You May Like: Does Medicare Pay For Flu Shots At Walmart

How Should I Take Advil Cold & Sinus

Use exactly as directed on the label, or as prescribed by your doctor. An overdose of ibuprofen can damage your stomach or intestines.

Take Advil Cold & Sinus with food or milk to lessen stomach upset.

If you need surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

Clinically Proven Efficacy In Sore Throat Pain

Ibuprofen offered statistically significant effective sore throat relief in the following study:

Clinical Pharmacology and Therapeutics, 1988

  • A double-blind, single dose parallel study was conducted to evaluate treatment of sore throat pain. Ibuprofen was more effective on all rating scales from 180 to 360 minutes vs. acetaminophen and at all time points vs. placebo .14*

*Schachtel BP et al conducted a double-blind, single-dose parallel study of patients with tonsillopharyngitis who randomly received either 400 mg ibuprofen, 1000 mg acetaminophen or placebo. At hourly intervals for 6 hours, patients reported pain intensity and pain relief on conventional scales and two sensory qualities of throat pain on two new visual analogy scales.

Also Check: How To Get A Flu Shot At Target

Ibuprofen Comparative Tolerability In A Large

In the PAIN study, published in Clinical Drug Investigation, overall tolerability of ibuprofen was:2,3

  • Statistically equivalent to that of acetaminophen
  • Superior to that of ASA

This large-scale randomized trial comparing nonprescription doses of ASA, acetaminophen, and ibuprofen in 8,677 adults measured rates of significant adverse events related to tolerability. The primary outcome measure was the number of patients with at least one significant adverse event, defined as an event that was serious, severe or moderate, resulted in a second physician consultation, led to cessation of treatment, or was of missing intensity. Statistical analysis tested for equivalence between ibuprofen and acetaminophen and for difference with ASA.2,3*

ASA = acetylsalicylic acid GI = gastrointestinal.* This was a blinded, multicentre study in general practice of up to 7 days of ASA, acetaminophen or ibuprofen , administered for common painful conditions, using patient generated data with physician assistance. 1,108 general practitioners included 8,677 adults . The main indications were musculoskeletal or back pain , sore throat, the common cold and flu .

Compare With Similar Items

Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Twin Pack, 1000 Count
This item Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate – 20 Coated Tablets
4.7 out of 5 stars 4.8 out of 5 stars 4.8 out of 5 stars 4.8 out of 5 stars 4.8 out of 5 stars 4.8 out of 5 stars
Price $13.10$13.10
Shipping FREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with FREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with FREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with FREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with FREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with FREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with
Sold By
20 Count 20 Count 24 Count 24 Count 50 Count 48 Count

See package for ingredients

Legal Disclaimer

Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSKâs control. Please contact GSK Consumer Healthcare directly for more information.

4.7 out of 5 stars

Read Also: Does Uhc Cover Flu Shots

What Is The Advil Cold And Sinus

Sorry if youre perplexed. I know its not an easy choice! But its one of the most crucial choices youll ever make. If youre still unsure which type of advil cold and sinus is best for you, I recommend comparing the characteristics and functionalities of the advil cold and sinus listed above. Each has advantages and disadvantages.

How Should I Use This Medication

The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.

For the childrens suspension, the dose depends on the childs age and weight and is given every 6 hours as needed. Do not give more than 4 doses a day unless recommended by your doctor. Use an oral syringe or medication cup to measure each dose of the suspension, as it gives a more accurate measurement than household teaspoons. Shake the suspension well before measuring a dose.

Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the one listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take this medication exactly as recommended by your doctor or pharmacist. If you are taking this medication regularly and you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one.If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

Read Also: Does Orange Juice Help With The Flu

Read Also: 2 Flu Shots In One Month

Advil Cold & Sinus Warnings/precautions:

Increased risk of severe stomach bleeding . History of GI disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

Read Also: When Do Flu Shots Start 2021

What Is Advil Cold & Sinus

Advil Multi Symptom Cold And Flu Coated Tablet 200 Mg New Sealed

Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.

Advil Cold & Sinus is a combination medicine used to treat stuffy nose, sinus congestion, cough, and pain or fever caused by the common cold or flu.

Advil Cold & Sinus may also be used for purposes not listed in this medication guide.

You May Like: Is The Flu Shot Every Year

When To Use Advil Multi

Advil Multi-Symptom Cold & Flu is an over-the-counter medication for cold and flu symptom relief. This medication should be used by those who are experiencing symptoms associated with the flu or the common cold, including:

  • headache
  • sneezing
  • nasal swelling

Advil Multi-Symptom Cold & Flu is a safe, over-the-counter drug that can be used by people 12 years and older. Its available in the cold aisle of your local stores, or online retailers. As with all medications, make sure to read all directions to ensure the proper usage and if you have any concerns, consult your physician.

Three powerful ingredients to relieve your eight worst symptoms. One tough pill.

Advil Multi-Symptom Cold & Flu

More articles

Popular Articles